# SDR 97ZZZX4559

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2671V
- Make and model: Swrngn SA227AC
- Aircraft serial: AC437
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear-Up Switch
- Part number: ML1092
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: D, A

## Discrepancy

AFTER TAKEOFF FROM ZFP, THE LEFT MAIN LANDING GEAR WOULD NOT RETRACT.  THE CAPTAIN ATTEMPTED TO RAISE AND LOWER THE GEAR SEVERAL TIMES, BUT THE GEAR LIGHT STILL SHOWED RED.  SINCE THE GEAR STILL WOULD NOT RETRACT, THE CAPTAIN RETURNED TO ZFP.  AIRCRAFT WAS FERRIED TO OPF FOR MAINTENANCE.  MAINTENANCE REMOVED AND REPLACED THE GEAR-UP SWITCH FOR THE LT MLG.  MAINTENANCE PERFORMED A GEAR SWING AND AN OPERATIONAL CHECK ON THE GROUND WITH NO DEFECTS NOTED AT THIS TIME.  (X)
